Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the $ 2k$-th power mean of character sums over the quarter interval


Author: Zhefeng Xu
Journal: Proc. Amer. Math. Soc. 136 (2008), 4175-4184
MSC (2000): Primary 11L40, 11L10; Secondary 11M38
Published electronically: July 30, 2008
MathSciNet review: 2431030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an asymptotic formula for the $ 2k$-th power mean of odd primitive character sums over the interval $ [1, \frac{q}{4})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11L40, 11L10, 11M38

Retrieve articles in all journals with MSC (2000): 11L40, 11L10, 11M38


Additional Information

Zhefeng Xu
Affiliation: Department of Mathematics, Northwest University, Xi’an, Shaanxi, People’s Republic of China
Email: zhefengxu@hotmail.com; zfxu@nwu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09639-1
PII: S 0002-9939(08)09639-1
Keywords: Odd primitive character sums, quarter interval, mean value, asymptotic formula
Received by editor(s): November 8, 2007
Published electronically: July 30, 2008
Additional Notes: The author was supported by NSF(10671155) of the People’s Republic of China
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.